# SDR SWAA2021100409444

- Difficulty date: August 20, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N7822A
- Make and model: Boeing 737-76N
- Aircraft serial: 32596
- Aircraft time: 59,949 hours, 29,584 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TRACK TIEDOWN AT FWD CARGO BAY BS436 RBL13 WL156. ; / [01] CORROSION ON TRACK WAS FOUND TO BE OUT OF LIMITS DUE TO MORE THAN 10% OF THE MATERIAL WAS REMOVED PER SRM 53-00-53-1A-2 FIGURE 103 DETAIL G; TRACK WILL BE REPLACED ON FAULT TTG8Q00687ZQ.; [02] CORROSION ON TRACK WAS FOUND TO BE OUT OF LIMITS DUE TO MORE THAN 10% OF THE MATERIAL WAS REMOVED PER SRM 53-00-53-1A-2 FIGURE 103 DETAIL G; TRACK WILL BE REPLACED ON FAULT TTG8Q00687ZQ.; [03] VERIFIED OUT OF LIMITS PER SRM 53-00-53-1A-2; REPLACEMENT ON TTG8Q00687ZQ; CARD COMPLETE.
